Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006 (2006), Article ID 52682, 15 pages
http://dx.doi.org/10.1155/DDNS/2006/52682

Conjugate gradient algorithm and fractals

Département de Mathématiques, Université Badji-Mokhtar, B.P. 12, Annaba 23.000, Algeria

Received 31 August 2005; Accepted 28 November 2005

Copyright © 2006 Mohamed Lamine Sahari and Ilhem Djellit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Lamine Sahari and Ilhem Djellit, “Conjugate gradient algorithm and fractals,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 52682, 15 pages, 2006. doi:10.1155/DDNS/2006/52682